# SDR N6WA20090608

- Difficulty date: June 7, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 10,154 hours, 7,182 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPLR/STAB FAULT STATUS MSG DISPLAYED. DEFFERED IAW MEL 27-26-02 CAT C DMI NR 8201.
